# SDR ABXA9800825

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 5911300502
- Condition: Corroded
- Location: Rt Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT WING UPPER SPAR CAP CORRODED BEYOND LIMITS UNDER AND AROUND THE NUT PLATE JUST OUTBOARD OF RIGHT AILERON.  REPAIRED IAW ABX REA D957-24791-MR.
